Sorry your having a tough time with sleeping.
Have you talked with your doctor about what your experiencing? I would give his office a call in the morning and tell the nurse whatis going on and see what can be done about this.
How long have you been on Zoloft? If it's a new med your taking it may be causing your insomina.
Call the doc and see what he says.
Keep us posted and try to get some sleep.
Post Edited (Howlyncat) : 11/8/2006 4:55:05 PM (GMT-7)
I have a tendancy to worry too much and worrying about the sleep is making me stay up. I was taking Klonopin the last few times this happened and it helped.
It would bring the edge off and even if I didn't sleep, I was relaxed. My wife and I did lose our jobs the past three months and finances have been tough. I am just thinking that I am a loser and now that I can't sleep I just don't see how I can.
The .25 of Klonopin wore off quicker than usual. The prescription is 10 months old. Does this matter?
I also don't want to be a Klonopin addict, however I see no other options right now.
I suggest it would help if you only posted once a day and also read all the other recent posts
get a self help book on overcoming worry and follow the advice in it
its best to not just rely on pills but to also learn CBT, relaxation, do gentle exise and take long walks
I'm sorry Harry. I'll post only once per day. I am just extremely anxious right now and have no one to talk to.
I am hoping to eventually try these self help books however right now maybe I should stay on the medications. I am not that strong right now.
Wiley please read the thread on multiple threads I know you have been scared all day I have been here with you from first thing this am I do think maybe if you could put a couple of questions that are kinda related in a thread it would be better for answers to the questions
BTW.......you are allowed to post as much as you need to do it as the thread "Multiple Postings " ** which should be Multiple Threads " ) my mistake ........... .....BUT if you disagree then please dont hesitate to tell me (us ) okay it is only a suggesstion to be able to keep up with the board and all the posts ,....You are more than welcome to add me to your msn or yahoo if you need to talk especially aound 4 430 am I am always up lol.........I would be glad to talk with you .....Hoping you have a better sleep and you are NOT a loser ..........yes I would stay with the meds for now til you feel it is time fir those books ..........Take care ........Lyn......info is under my name okay
Post Edited By Moderator (Howlyncat) : 11/9/2006 5:09:01 AM (GMT-7)
Support is always the best when your down and out. And I persoanlly think if you need to post 10 times a day then do so!
Alot of folks here are great support, so you need support, then post all you want! That's what this forum is for right!!
I'll be here for ya Wiley no matter how many times ya post. I'm more then happy to help if I can.
Thanks so much.
I am a little embarassed for posting too much. I just can't understand why this happens, will it go away eventually and will a be able to live a normal life. Right now I'm contemplating selling my house and moving into a condo so I don't have to work or go out of the house. I can just deal with what I have in seclusion.
I don't want it to get to that. I'm aftraid to take the Klonopin for fear that I'll get addicted, however it does work. My sister called me today and said that she is taking Effexor and it has helped her for the past 4 years. I understand that what works for someone may not work for others. I just can't seem to block the anxiety out of my mind. I try however it just doesn't work.
Post Edited By Moderator (Howlyncat) : 11/8/2006 5:11:21 PM (GMT-7)
Depression is a Hit & Miss thing whenit comes to the right medication to control ones depression. Zoloft may not be the right antidepressant for you. You may need to try somethng else like Effexor or another type of antidepressant. Tell your doctor what your going thru and see if he wants to switch antidepressants.
Also, you say your affraid to get addited to a drug, this is so understandable Wiley. No one wants this to happen to them. But, the point here is "The Quality of Life".
You sometimes have to do things (such as a drug to get thru) to make life more more liveable (sp)....and if it means an anti depressant and Klonopin is what it will take to get your back on your feet and feeling your normal again, then so be it!
You do not have to live life like this Wiley, if the meds help then take them by all means. There's alot of folks out there (which I'm one of them) that have to take such medication to get thru lifes ups & downs. If that means a person has to be on these medication for the rest of their life, once again, then so be it!
No one wants to do this but ya gotta do what ya gotta do in this ole world to make things easier for the individual persons needs.
It's all about The Quality of Life! So personally, I think if this is what it takes for you to be back to your self then go for it! Take the meds and talk with your doctor about the antidepressant.
As far as posting, post on Wiley!
Hope all this made since
Post Edited (Ark) : 11/8/2006 4:36:17 PM (GMT-7)